MathSciNet Relay Station
MathSciNet bibliographic data
MR2113915 16H05 (16N60 16P40)
Goodearl, K. R.; Stafford, J. T. Simplicity of noncommutative Dedekind domains. Proc. Amer. Math. Soc. 133 (2005), no. 3, 681–686.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement